Monday, June 18, 2012
Today we are taking off on a vacation. We will be meeting up with my mom, sister, and nieces for a late celebration of my mom's 70th birthday. It has been a long time since all four girls have gotten together and they are excited. It is is also the first day that side effects have started due to my new medication. As with all medications, there is a list a mile long of the possible side effects. Normally I avoid reading these lists because I don't want to think about what might happen. The side effect that I do have is a visual one. Yup, not only do I have the squishy vision thing in my left eye, but now when I blink the edges of both eyes are distorted. It is hard to describe, and my vision isn't any worse. As my father-in-law put it, it is like have the results to taking a psychedelic with the actual drug. The other person in Beloit who has taken this med had the same side effect, and it went away over time. Luckily it does not really affect my daily life, once again it is jut an inconvience more than anything else. I am sure I will let you know if more side effects come, until then, have a great week.